# SDR TIPR2020121044537

- Difficulty date: October 27, 2020
- Submitted: December 10, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Frayed
- Location: Spoiler Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR RSS 135+/- SPOILER CONTROL CABLES HAVE MULTIPLE BROKEN STRANDS, REPLACED CABLES.
